# SDR DALA2021110106727

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 17,301 hours, 2,187 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 AT GATE, JUST AFTER BOTH ENG SHUTDOWN, RED WARNING EXCESSIVE PRESSURE. CORRECTIVE ACTION: OPS TEST OF PRESSURE CONTROL AND MONITORING SYS. OK FOR SERVICE. (8323731)
